# SDR CA140808007

- Difficulty date: August 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,953 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Condition: Failed
- Location: Mlg
- Part time: 54,208 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH THE LANDING GEAR DID NOT EXTEND WHEN SELECTED TO THE DOWN POSITION AND THE GEAR IN TRANSIT LIGHT WAS ILLUMINATED. AFTER COMPLETING THE REQUIRED CHECKLIST THE CREW ELECTED TO RETURN TO MAIN BASE FOR REPAIRS. THE ALTERNATE GEAR EXTENSION PROCEDURE WAS CARRIED OUT AND THE LANDING GEAR EXTENDED TO THE DOWN AND LOCKED POSITION AND THE AIRCRAFT LANDED UNEVENTFUL. THE AIRCRAFT WAS PLACED ON JACKS AND AN INSPECTION COMPLETED. CYCLING THE LANDING GEAR DUPLICATED THE ISSUE AND THE FAULT WAS ISOLATED TO THE LANDING GEAR SELECTOR VALVE ASSEMBLY. THE SELECTOR VALVE WAS REPLACED, GEAR OPERATIONAL AND FUNCTION CHECKS COMPLETED IAW THE AMM AND THE AIRCRAFT WAS RELEASED BACK TO SERVICE.
